Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 161436, 9 pages
http://dx.doi.org/10.1155/2012/161436
Research Article

Some Properties of Certain Integral Operators on New Subclasses of Analytic Functions with Complex Order

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 15 July 2012; Accepted 15 September 2012

Academic Editor: Roberto Natalini

Copyright © 2012 Aabed Mohammed and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aabed Mohammed and Maslina Darus, “Some Properties of Certain Integral Operators on New Subclasses of Analytic Functions with Complex Order,” Journal of Applied Mathematics, vol. 2012, Article ID 161436, 9 pages, 2012. https://doi.org/10.1155/2012/161436.